Fed Up! Upped my med

Tonight I decided to listen to my psychiatrist and up my Amitriptyline to 20mg. I know that this medication is not going to cure this HELL depersonalization/ derealization (since apparently there's no cure for it) but I'm hoping this medicine would take away this God awful anxiety that keeps coming from this hell. I am to infinity and beyond mentally exhausted. I am tired of getting this twilight zone attacks that feels like my soul is leaving my body and my eyes get this sick vision of unreality and doom. I am tired of trying to explain this to people and they look at me like I am all types of crazy and who can blame them? This does sound disturbingly crazy. I am tired of walking around for 4 months with intense 3D vision and questioning reality or people. Thank God that I no longer look at people questioning if they are real or part of my imagination or thinking I'm in a coma and going to wake up any minute. Those thoughts are VERY slowly fading. I'm tired of forcing myself to do things that I loved because right away I start feeling that stupid soul brain detachment nightmare. I'm tired of people telling me I look great when I'm crumbling in the inside. I'm tired of pretending I'm enjoying activities so I can keep my kids happy. I should've have to pretend. I loved doing those thing 4 months ago. I'm tired of feeling like I'm just floating in a bubble that needs to be popped. I'm tired of crying for days because I feel horrific and I don't understand why I am like this now. I am also tired of being hyper aware of every single thing and my existence. Who would have thought being aware you existe could be so terrifying? Oh and this hell doesn't like memories neither. I'm tired of walking around for 4 months like if I have a veil on top of me and the constant feeling of doom,unreality, panic hell over me. I'm tired of walking around like a zombie and not feeling any joy or happiness for 4 months when I was always happy before this. I AM TIRED!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Last edited by

4 Replies

oldestnewest
  • I pray this medication brings relief. Mental illness has no cure, which I believe is true for diabetes and some other chronic illnesses. Just like a diabetic has to manage their condition by taking insulin , those with mental illness can manage it with proper medication. if someone hadn't already replied and suggested upping your dose on yesterday's post, that is what i wanted to advise. Have you googled "Fight or flight" response in anxiety? this highly alert state from anxiety causes all sorts of crazy symptoms. if it's not too personal, what happened 4 months ago that triggered all this? Because of the constant sound in my head i have asked people if they are hearing the same thing i hear, or if it's in my head-like if someone is talking in a nearby area. Most of the time, yes they hear what i hear. But in really bad panic attacks, its happened a couple times that there were voices in my head. Yes anxiety is a horrible thing to deal with. I hope you get better

  • Thank You. Nothing happened 4 months ago. All I did was think about the time I was teen and this happened to me and bam I got the same symptoms now.

  • Magnolia, from reading your post, I definitely can tell you're exhausted! Then I read your more current post where you are experiencing side effects by increasing your medication.

    Please call your doctor before changing back to the lower dose. Anxiety doesn't like for you to take measures to help yourself....the side effects are worry some, but the that may be the price to pay to slowly defeat the anxiety.

    You are not crazy, remember you're a steel magnolia. :)

  • Thanks

    I am going to call her today actually. Maybe she can give me something else

You may also like...